ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Unsteady three-dimensional flow due to a stretching flat surface

Takhar, HS and Nath, G (1996) Unsteady three-dimensional flow due to a stretching flat surface. In: Mechanics Research Communications, 23 (3). pp. 325-333.

[img] PDF
UNSTEADY_THREE-DIMENSIONAL.pdf - Published Version
Restricted to Registered users only

Download (306Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0093-6413(96)00029-8
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 May 2011 10:18
Last Modified: 13 May 2011 10:18
URI: http://eprints.iisc.ernet.in/id/eprint/37665

Actions (login required)

View Item View Item